# SDR FDEA201106102197

- Difficulty date: June 10, 2011
- Submitted: July 15, 2011
- Operation: Air carrier
- Aircraft: N645FE
- Make and model: Doug MD-11F
- Aircraft serial: 48446
- Aircraft time: 73,567 hours, 12,217 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Part number: AJC75151
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER REAR SPAR NR 4 BANJO FITTING SUSPECT CRACK AT STA 2164 AND ZID   54.5 AREA. (REFER TO SRM 55-30-02, FIG 201).    REPAIRED AS PER SRM 55-30-02 FIG 201 REPAIR 3 REV 46. THIS REPAIR   CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REV 112. TO CARRY OUT INITIAL INSPECTION AT   5,400 F.C AND REPETITIVE INSPECTION AT 2,700 F.C AS PER DWG SN10550000 REV NEW.
